# SDR FDEA201412234168

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N36011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1681 -1683, STRINGER 28 -29R SKIN INNER SURFACE HAS CORROSION.  CORROSION REMOVED FOUND OUT OF LIMIT IAW SRM 53-00-01 FIG 101 DETAIL II REV 113.  REPAIR CARRIED OUT IAW EA F-5330-T0314237A PART 1.  REPAIR CLASSIFIED AS MAJOR.
